Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 691614, 6 pages
http://dx.doi.org/10.1155/2013/691614
Research Article

Numerical Solution of Duffing Equation by Using an Improved Taylor Matrix Method

1Department of Mathematics, Faculty of Science, Muğla University, 48000 Muğla, Turkey
2Department of Mathematics, Faculty of Science, Celal Bayar University, 45000 Manisa, Turkey

Received 30 December 2012; Revised 14 May 2013; Accepted 20 May 2013

Academic Editor: Han H. Choi

Copyright © 2013 Berna Bülbül and Mehmet Sezer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. F. Corliss, Guarented Error Bounds for Ordinary Differential Equations, in Theory and Numeric of Ordinary and Partial Equations, Oxford University press, Oxford, UK, 1995.
  2. H. Bulut and D. J. Evans, “On the solution of the Riccati equation by the decomposition method,” International Journal of Computer Mathematics, vol. 79, no. 1, pp. 103–109, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Khan, M. Mada, A. Yildirim, M. A. Abdou, and N. Faraz, “A new approach to van der Pol’s oscillator problem,” Zeitschrift für Naturforschung A, vol. 66, pp. 620–624, 2011. View at Google Scholar
  4. Y. Khan, H. Vázquez-Leal, and N. Faraz, “An efficient new iterative method for oscillator differential equation,” Scientia Iranica, vol. 19, pp. 1473–1477, 2012. View at Google Scholar
  5. Y. Khan, “Mehdi Akbarzade Dynamic analysis of non-linear oscillator equation arising in double-sided driven clamped microbeam-based electromechanical resonator,” Zeitschrift für Naturforschung A, vol. 67, pp. 435–440, 2012. View at Google Scholar
  6. Y. Khan, M. Akbarzade, and A. Kargar, “Coupling of homotopy and variational approach for conservative oscillator with strong odd-nonlinearity,” Scientia Iranica, vol. 19, pp. 417–422, 2012. View at Google Scholar
  7. M. Akbarzade and Y. Khan, “Dynamic model of large amplitude non-linear oscillations arising in the structural engineering: analytical solutions,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 480–489, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Khan and Q. Wu, “Homotopy perturbation transform method for nonlinear equations using He's polynomials,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 1963–1967, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. H. He, G. C. Wu, and F. Austin, “The variational iteration method which should be followed,” Nonlinear Science Letters A, vol. 1, pp. 1–30, 2010. View at Google Scholar
  10. N. Jamshidi and D. D. Ganji, “Application of energy balance method and variational iteration method to an oscillation of a mass attached to a stretched elastic wire,” Current Applied Physics, vol. 10, pp. 484–486, 2010. View at Google Scholar
  11. J.-H. He, “Hamiltonian approach to nonlinear oscillators,” Physics Letters A, vol. 374, no. 23, pp. 2312–2314, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Akbarzade and J. Langari, “Determination of natural frequencies by coupled method of homotopy perturbation and variational method for strongly nonlinear oscillators,” Journal of Mathematical Physics, vol. 52, no. 2, Article ID 023518, 10 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J.-H. He, “Variational approach for nonlinear oscillators,” Chaos, Solitons & Fractals, vol. 34, no. 5, pp. 1430–1439, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. D. Ganji and M. Akbarzade, “Approximate analytical solutions to non-linear oscillators using He’s amplitude-frequency formulation,” International Journal of Mathematical Analysis, vol. 32, no. 4, pp. 1591–1597, 2010. View at Google Scholar
  15. M. O. Donnagáin and O. Rasskazov, “Numerical modelling of an iron pendulum in a magnetic field,” Physica B, vol. 372, no. 1-2, pp. 37–39, 2006. View at Google Scholar
  16. Z. Feng, “Duffing's equation and its applications to the Hirota equation,” Physics Letters A, vol. 317, no. 1-2, pp. 115–119, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Z. Feng, “Monotonous property of non-oscillations of the damped Duffing's equation,” Chaos, Solitons and Fractals, vol. 28, no. 2, pp. 463–471, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Z. Chen, “Solution of the Duffing equation by using target function method,” Journal of Sound and Vibration, vol. 256, no. 3, pp. 573–578, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Z. Wang, “P-stable linear symmetric multistep methods for periodic initial-value problems,” Computer Physics Communications, vol. 171, no. 3, pp. 162–174, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. E. Yusufoğlu, “Numerical solution of Duffing equation by the Laplace decomposition algorithm,” Applied Mathematics and Computation, vol. 177, no. 2, pp. 572–580, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. A. Khuri, “A Laplace decomposition algorithm applied to a class of nonlinear differential equations,” Journal of Applied Mathematics, vol. 1, no. 4, pp. 141–155, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. C. Pezeshki and E. H. Dowell, “An examination of initial condition maps for the sinusoidally excited buckled beam modeled by the Duffing's equation,” Journal of Sound and Vibration, vol. 117, no. 2, pp. 219–232, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. A. Khuri and S. Xie, “On the numerical verification of the asymptotic expansion of Duffing's equation,” International Journal of Computer Mathematics, vol. 372, no. 3, pp. 25–30, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Y. H. Ku and X. Sun, “CHAOS and limit cycle in Duffing's equation,” Journal of the Franklin Institute, vol. 327, no. 2, pp. 165–195, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. F. Battelli and K. J. Palmer, “Chaos in the Duffing equation,” Journal of Differential Equations, vol. 101, no. 2, pp. 276–301, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. A. Loria, E. Panteley, and H. Nijmeijer, “Control of the chaotic Duffing equation with uncertainty in all parameters,” IEEE Transactions on Circuits and Systems. I. Fundamental Theory and Applications, vol. 45, no. 12, pp. 1252–1255, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. H. Nijmeijer and H. Berghuis, “On Lyapunov control of the Duffing equation,” IEEE Transactions on Circuits and Systems. I. Fundamental Theory and Applications, vol. 42, no. 8, pp. 473–477, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. J. G. Byatt-Smith, “Regular and chaotic solutions of Duffing's equation for large forcing,” IMA Journal of Applied Mathematics, vol. 37, no. 2, pp. 113–145, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. P. Habets and G. Metzen, “Existence of periodic solutions of Duffing equations,” Journal of Differential Equations, vol. 78, no. 1, pp. 1–32, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet